# SDR REXA2024121201577

- Difficulty date: November 17, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COCKPIT FLOORBEAM AT FS 280 LBL 9 IS CRACKED       REPAIRED L/H COCKPIT FLOORBEAM AT LBL 9 BY COMPLYING WITH ALL REPAIR STEPS PROVIDED IN MHIRJ REO 690-53-11-1890 REV-- DATED 2024-11-19.
